Lipitor Leg and Knee Pains, Leg Cramps, Shoulder Pains, Muscle Tenderness, High Altitude
I was put on Lipitor 10 mg. last Spring about 8 mos. ago. I have never taken medications/drugs other than aspirin or Motrin or antihistamines. Since that time I have had a strange combination of unexplained symptoms arise throughout the months. These sx's ... more »
I was put on Lipitor 10 mg. last Spring about 8 mos. ago. I have never taken medications/drugs other than aspirin or Motrin or antihistamines. Since that time I have had a strange combination of unexplained symptoms arise throughout the months. These sx's included: Headaches, stiff neck and severe neck pain, acute shoulder pain, hip pains, joint pains, severe knee pain (tendon or Ligament problems?) and loss of movement, hair loss, jaw pain and some memory confusion. Initially, I had severe HA's for several months, but attributed them to stress, however, I had never experienced HA's as a common occurrence. Then we went away to our Maui house to get away from stress, HA's continued, along with leg and shoulder pains. At the same time, I started noticing several strands of hair falling out if lightly touched my hair to move it out of my face. The pains seemed to move around my body at different times, for no apparent reason. I am used to daily exercise, living in CO in the mountains @ high altitude, not usually having muscle soreness. Now, given my leg and knee pains have gotten so bad, I cannot hike and have difficulty climbing my stairs. Skiing is out. Snorkeling caused leg cramps. No explained reason for having muscle tenderness or soreness without my usual exercise at present time. When the pain leaves one area it tends to arise in a different part of my body. At the present time, my hair loss has subsided, as also my jaw pain and headaches. However, my leg pains and knee pains are so acute (for no apparent reason) it is impossible to exercise and difficult to walk that I looked up adverse reactions to Lipitor, finding all my sx's most probably might be attributed to this drug. Partially my fault for not looking up RX information prior, especially being a medical professional for many years. My husband kept throwing away the info when purchasing the RX. Too many unexplained symptoms, I decided to obtain the drug info. myself. I tended to make excuses for months, such as: I am getting older, under stress, must be an old injury, not exercising properly, need PT therapy etc.... I am dc/ing the drug immediately and have an appt. with my MD on 1/5/09 to discuss.